My girlfriend and I have always been safe about sex. We use pills and condoms and she has taken them every day this month except for in the beginning. She missed the first day and took two on the second after her period. We have had a lot of sex this month, and have had a time where the condom did slip a bit (not a lot) when removing after ejaculation. About a week and a half after her last period she began to have backaches, headaches, and neck aches, as well as nausea and a fever. She also has had subtle food aversions and mood swings. We are now 5 days from the end of this pack and she says she feels like her boobs have grown... I know I may be freaking out too much, but it just seems like a lot of symptoms to be having.. Could you help me out?
It is also too early for any signs of pregnancy. If you have used condoms and are using the Pill then it is VERY unlikely that she is pregnant. Pills alone, when taken correctly, are about 99.9% effective (so less than 1% chance for pregnancy) add condoms to that and it is near impossible (although I never say never-but VERY doubtful) If you have been having a lot of sex, her symptoms may be coming from a UTI (Urinary tract infection) This can cause backache, headaches and fever as well as nausea. Sex is a common factor in UTI because friction from sex drives bacteria up into the urethra (tube that leads to the bladder) usually e coli. She should always always pee after you have sex to clear the urethra. They used to call this "honeymoon cystitis" Cystitis is the medical term for a bladder infection. Women used to get UTIs very commonly after getting married back in the days when women were virgins at marriage so during their honeymoon they would be new at having sex and having a LOT of sex and end up with bladder infections. She needs to see her doctor so they can test to see if she has a UTI. They are nothing to fool with because women can become septic (infection spreads from urinary tract to the blood) if UTI goes on too long!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2014 • 1 answer
Posted 6 Sep 2015 • 1 answer
Posted 9 Nov 2015 • 1 answer
Posted 24 Feb 2016 • 1 answer
Posted 23 Jul 2016 • 0 answers